# SDR HYIA20130306001

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 18,027 hours
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: CM358950
- Condition: Failed
- Location: Master
- Part time: 198 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  CREW NOTICED A BURNING ODOR IN COCKPIT AND A SMALL AMOUNT OF HAZE OR SMOKE.  DIVERTED AND MADE AN UNSCHEDULED LANDING.  ON MX INSPECTION,   AVIONICS MASTER SWITCH WAS FOUND DEFECTIVE. SWITCH R & R IAW MM.
